# SDR FDEA202506231029

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK FROM BS 110 TO 1180 (RBL 45.50) WITH CORROSION. REMOVED SEAT TRACK SECTION OUT OF LIMITS AT R/H FUSELAGE STA 1080 TO STA 1180 RBL 45.50 IAW B 757 SRM 51-40-02-OG, TRIMMED, LOCATED, DRILLED AND INSTALLED NEW SEAT TRACK REPLACEMENT SECTION IAW B 757 SRM 51-40-05-OG, B757 SRM 51-40-08-OG, SRM 51-40-02-OG AND B DWG # 144N5024 REV -. THIS IS MAJOR REPAIR.
